Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Topological semigroups with invariant means in the convex hull of multiplicative means


Author: Anthony To-ming Lau
Journal: Trans. Amer. Math. Soc. 148 (1970), 69-84
MSC: Primary 22.05; Secondary 28.00
MathSciNet review: 0257260
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05, 28.00

Retrieve articles in all journals with MSC: 22.05, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0257260-5
Article copyright: © Copyright 1970 American Mathematical Society